# SDR 363011032007

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N902CF
- Make and model: Snias AS350B3
- Aircraft serial: 3630
- Aircraft time: 3,337 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Part serial: 18
- Condition: Failed
- Part time: 5,653 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN STRAIGHT AND LEVEL FLIGHT 10 MINUTES FROM T/O AT 7000 FT AGL. CYCLIC STICK JUMPED TO THE STOP AT THE 3 O’CLOCK POSITION. A/C ENTERED A RT BANK (APPROX. 10 DEGREES). IMMEDIATE RECOVERY WAS MADE. FELT CONTINUOUS FEEDBACK IN THE RT QUADRANT.  SLOWED THE A/C TO 65 KTS TO REDUCE FEEDBACK ON THE CYCLIC. ABORTED THE MISSION AND TURNED THE A/C BACK TOWARDS THE LOCAL AIRPORT AND CONTACTED TOWER.  ELECTED TO DECLARE A (PAN) AND SET UP FOR A NORMAL APPROACH.  MADE MINIMUM CONTROL INPUTS AND LANDED WITHOUT DELAY AND NO HOVERING.  DID NOT CONDUCT A "RUN ON" BECAUSE HAD NO PRESSURE ON THE CONTROLS AT THE REDUCED SPEED. MAINT CALLED AND A HYDRAULIC TEST CONDUCTED WITH NO FURTHER PROBLEMS. MECHANIC PLANNED TO SWITCH SIDES WITH THE SERVOS AND SEE IF PROBLEM FOLLOWED. DISCOVERED WHAT IS BELIEVED TO BE AN ISSUE IN THE PILOT VALVE. REPLACED THE SERVO,  A/C RETURNED TO SERVICE AFTER FLIGHT CHECK.
